| Texto completo | |
| Autor(es): |
Ferra, Igor Ambo
;
Petronilho, Gerson
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS; v. 30, n. 1, p. 21-pg., 2024-02-01. |
| Resumo | |
We prove M-regularity for a class of pseudodifferential operators in ultradifferentiable classes defined on the torus Tm+n which are globally C-infinity hypoelliptic. The same property is also valid for certain perturbations of these operators by lower order terms. (AU) | |
| Processo FAPESP: | 18/14316-3 - Teoria geométrica de EDP e análise complexa multidimensional |
| Beneficiário: | Paulo Domingos Cordaro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |